Alert archive / Kansas / Flash Flood Warnings in 2015

Flash Flood Warning 11, NWS Wichita, KS

July 10, 2015Chase County, Kansas

NWS Wichita, KS issued this flash flood warning at Jul 10, 2015, 5:55 PM CDT for Chase County, Kansas. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2015, 5:55 PM CDT (22:55 UTC)
Expired
Jul 10, 2015, 10:00 PM CDT
In force
4 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
None

County Chase County, KS

The radar

The Topeka radar (KTWX), 82 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 6:34 PM CDTFLASH FLOOD2 Ne Saffordville, KSDELAYED REPORT OF WATER RAPIDLY FLOWING ACROSS HIGHWAY 50 NEAR YY ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 39 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 10.9 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2015-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2015-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
698 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

773 
WGUS53 KICT 102255
FFWICT
KSC017-110300-
/O.NEW.KICT.FF.W.0011.150710T2255Z-150711T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
555 PM CDT FRI JUL 10 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN CHASE COUNTY IN EAST CENTRAL KANSAS...

* UNTIL 1000 PM CDT

* AT 553 PM CDT...DOPPLER RADAR INDICATED HEAVY RAINS HAVE OCCURRED 
  EASTERN CHASE COUNTY. RAINFALL AMOUNTS FROM 3 TO 5 INCHES HAVE 
  FALLEN SINCE MID-AFTERNOON. FLASH FLOODING IS ALREADY OCCURRING ON 
  THE KANSAS TURNPIKE JUST EAST OF THE EASTERN CHASE/SOUTHWEST LYON 
  COUNTY LINE.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  COTTONWOOD FALLS...STRONG CITY...BAZAAR...SAFFORDVILLE...TALLGRASS
  PRAIRIE PRESERVE AND TALLGRASS PRAIRIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY...ESPECIALLY AT NIGHT! THE WATER DEPTH MAY BE TOO GREAT TO 
ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND AT ONCE!

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3817 9636 3817 9664 3846 9663 3846 9636

$$

ES
1 follow-up statement
065 
WGUS73 KICT 102315
FFSICT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
615 PM CDT FRI JUL 10 2015

KSC017-110300-
/O.CON.KICT.FF.W.0011.000000T0000Z-150711T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHASE KS-
615 PM CDT FRI JUL 10 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
EASTERN CHASE COUNTY...

AT 609 PM CDT...DOPPLER RADAR INDICATED THAT 3 TO 5 INCHES OF RAIN 
HAVE FALLEN IN EASTERN CHASE COUNTY SINCE MID-AFTERNOON. FLASH 
FLOODING IS OCCURRING ALONG AND JUST EAST OF THE EASTERN 
CHASE/SOUTHWEST LYON COUNTY LINE. THE KANSAS TURNPIKE IS FLOODED AT 
MILE POST 118 ABOUT 10 MILES SOUTHWEST OF EMPORIA.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
COTTONWOOD FALLS...STRONG CITY...BAZAAR...SAFFORDVILLE...TALLGRASS
PRAIRIE PRESERVE AND TALLGRASS PRAIRIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE. STAY 
AWAY FROM JACOBS CREEK!

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3817 9636 3817 9664 3846 9663 3846 9636

$$

ES

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 3:19 PM CDT, 2 hours 36 minutes earlier.

Area forecast discussion, Jul 10, 3:19 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
319 PM CDT FRI JUL 10 2015

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 319 PM CDT FRI JUL 10 2015

MODERATE TO STRONG INSTABILITY COUPLED WITH WEAK/MODEST DEEP LAYER
SHEAR...AHEAD OF A SUBTLE MID-LEVEL VORT LOBE APPROACHING FROM THE
SOUTHWEST...HAS PRODUCED A FEW CLUSTERS OF THUNDERSTORMS THIS
AFTERNOON...GENERALLY ALONG AND EITHER SIDE OF THE KS TURNPIKE.
FOR THE MOST PART...ANTICIPATING THIS ACTIVITY TO REMAIN BELOW
SEVERE LEVELS...ALTHOUGH THE STRONGEST ACTIVITY COULD PRODUCE
ISOLATED OCCURRENCES OF DIME-QUARTER SIZE HAIL AND 60 MPH WINDS.
CANNOT RULE OUT A BRIEF FUNNEL CLOUD/TORNADO WITH ANY STORM THAT
MOVES OVER THE WARM FRONT GENERALLY ALONG AND EITHER SIDE OF THE
HIGHWAY 50 CORRIDOR...BUT THINKING THIS THREAT IS LOW. GREATEST
THREAT WILL BE LOCALLY VERY HEAVY RAIN IN A SHORT PERIOD OF TIME
GIVEN ANOMALOUSLY HIGH PRECIPITABLE WATERS...WHICH WILL PROMOTE
LOCALIZED MINOR FLOODING OF LOW-LYING AREAS. ACTIVITY SHOULD
FESTER GENERALLY FROM THE FLINT HILLS ON NORTH INTO THE
EVENING...LIKELY DIMINISHING BY LATE EVENING. ANOTHER AREA OF
STORMS SHOULD DEVELOP OVER THE HIGH PLAINS ALONG THE LEE TROUGH
LATE THIS AFTERNOON/EVENING...BUT THIS ACTIVITY SHOULD REMAIN OVER
NORTHERN KS AND NE OVERNIGHT...ALONG/NORTH OF THE ADVANCING WARM
FRONT.

HOT WEATHER SHOULD START BUILDING INTO THE REGION BEGINNING
SATURDAY...AND PERSIST INTO AT LEAST EARLY NEXT WEEK...AS THE
SOUTHERN CONUS MID/UPPER RIDGE RETROGRADES/BUILDS WEST/NORTHWEST.
SUNDAY-MONDAY LOOK TO BE THE HOTTEST DAYS...WITH HIGHS CLIMBING
WELL THROUGH THE 90S...AND EVEN EXCEEDING 100 DEGREES FOR SEVERAL
LOCATIONS. ADDITIONALLY...GIVEN THE WIDESPREAD WET
SOILS...DEWPOINTS SHOULD REMAIN ON THE HIGHER SIDE...WHICH COULD
TEMPER AFTERNOON HIGHS SOME...BUT ALLOW FOR OPPRESSIVE HEAT
INDICES EXCEEDING 105 DEGREES FOR MANY AREAS SUN-MON.
CONSEQUENTLY...A HEAT ADVISORY MAY EVENTUALLY BE HOISTED FOR SUN-
MON...BUT WILL WAIT TO ISSUE AT THIS TIME GIVEN LOW-LEVEL MOISTURE
QUESTIONS.

COULD SEE A FEW ISOLATED THUNDERSTORMS LATE MONDAY AFTERNOON-
EVENING OVER CENTRAL/NORTHERN KS...AS A COLD FRONT APPROACHES
FROM THE NORTHWEST...IN RESPONSE TO SHORTWAVE ENERGY DIVING
SOUTHEAST ACROSS THE UPPER MISSISSIPPI RIVER VALLEY. NOT EXPECTING
WIDESPREAD ACTIVITY GIVEN NIL FORCING ALOFT.

ADK

.LONG TERM...(TUESDAY THROUGH FRIDAY)
ISSUED AT 319 PM CDT FRI JUL 10 2015

UPPER RIDGING SHOULD GRADUALLY GIVE WAY TO MORE OF A ZONAL
MID/UPPER FLOW NEXT WEEK...WITH THE POTENTIAL FOR SUBTLE MID/UPPER
DISTURBANCES PROGRESSING ACROSS MID-AMERICA...IN CONCERT WITH THE
POTENTIAL FOR A WEAK FRONTAL BOUNDARY SLOSHING NORTH-SOUTH ACROSS
THE REGION. THIS SHOULD LEAD TO PERIODIC CHANCES OF THUNDERSTORMS
ACROSS THE REGION...MAINLY WESTERN AND NORTHERN HALVES OF KS AND
NE. FOR NOW ONLY INCLUDED SLIGHT CHANCE TO LOW CHANCE POPS GIVEN
BIG QUESTIONS SURROUNDING TIMING AND PLACEMENT OF VARIOUS
SYNOPTIC FEATURES. TEMPERATURES SHOULD REMAIN SEASONABLY WARM IN
THE 90S...WITH POSSIBLY A HANDFUL OF TRIPLE DIGIT READINGS
GENERALLY WEST OF I-135.

ADK

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 1220 PM CDT FRI JUL 10 2015

A CORRIDOR OF SCATTERED TO NUMEROUS CONVECTION WILL CONTINUE TO
MOVE ACROSS PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS THIS
AFTERNOON...SUPPORTED BY MODERATE TO STRONG ELEVATED MOISTURE
TRANSPORT AND A SHORTWAVE ALOFT MOVING ACROSS EASTERN KANSAS.
CHANCES FOR CONVECTION TONIGHT SHOULD GENERALLY FOCUS CLOSER TO
THE I-70 CORRIDOR AS A WARM FRONT LIFTS NORTH...BEFORE SHIFTING
NORTH OF THE AREA ON SATURDAY. WHILE MAINLY VFR CONDITIONS ARE
EXPECTED THROUGHOUT THE FORECAST VALID PERIOD...PERIODS OF MVFR
CIGS/VSBYS CAN BE EXPECTED WITH BRIEF IFR POSSIBLE IN CONVECTION.
SOUTH WINDS WILL GRADUALLY INCREASE AND BECOME GUSTY...ESPECIALLY
ON SATURDAY.

KED

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    73  95  74  99 /  30  10  10   0
HUTCHINSON      73  97  75 102 /  30  10  10   0
NEWTON          72  95  73  99 /  40  10  10   0
ELDORADO        72  94  73  96 /  30  10  10   0
WINFIELD-KWLD   73  94  74  97 /  20  10  10   0
RUSSELL         72 101  74 104 /  30  10  10  10
GREAT BEND      72  99  74 104 /  30  10  10  10
SALINA          73  99  75 103 /  40  10  10  10
MCPHERSON       73  97  75 102 /  40  10  10  10
COFFEYVILLE     72  92  74  94 /  10  10   0   0
CHANUTE         71  92  74  94 /  20  10   0   0
IOLA            71  92  74  94 /  20  10   0   0
PARSONS-KPPF    72  92  74  94 /  10  10   0   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Jul 10, 4:43 PM CDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
443 PM CDT FRI JUL 10 2015

KSZ032-033-047>053-067>072-082-083-091>096-098>100-112145-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
443 PM CDT FRI JUL 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

A FEW THUNDERSTORM CLUSTERS WILL AFFECT THE FLINT HILLS AND
SOUTHEAST KANSAS THROUGH EARLY TO MID-EVENING. ISOLATED
OCCURRENCES OF 60 MPH WINDS AND QUARTER SIZE HAIL ARE
EXPECTED...ALONG WITH THE THREAT FOR LOCALLY VERY HEAVY RAIN IN A
SHORT PERIOD OF TIME...WHICH COULD LEAD TO MINOR FLOODING OF LOW-
LYING AREAS.

AN ISOLATED THUNDERSTORM OR TWO IS POSSIBLE OVERNIGHT GENERALLY
ALONG AND NORTH OF INTERSTATE 70. SEVERE WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

HEAT INDICES SATURDAY WILL EXCEED 100 DEGREES FOR MANY
AREAS...WITH VALUES EXCEEDING 105 DEGREES ACROSS PORTIONS OF THE
AREA SUNDAY AND MONDAY...AND POSSIBLY TUESDAY AS WELL. THERE WILL
BE AN EVER SO SLIGHT COOL DOWN WEDNESDAY THROUGH WEEK'S
END...ALTHOUGH HEAT INDICES AROUND 100 DEGREES ARE STILL EXPECTED.

CHANCES FOR LATE AFTERNOON AND EVENING THUNDERSTORMS RE-ENTER THE
FORECAST MONDAY THROUGH WEEK'S END...ESPECIALLY OVER THE WESTERN
AND NORTHERN HALVES OF KANSAS. WIDESPREAD SEVERE WEATHER IS NOT
EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Local storm report, Jul 10, 3:02 PM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
302 PM CDT FRI JUL 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 PM     HEAVY RAIN       W HILLSBORO             38.35N 97.21W
07/10/2015  M2.75 INCH       MARION             KS   TRAINED SPOTTER

&&

KRC
Special weather statement, Jul 10, 3:14 PM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
314 PM CDT FRI JUL 10 2015

KSZ052-068-069-083-093-102045-
SEDGWICK KS-HARVEY KS-MARION KS-BUTLER KS-COWLEY KS-
314 PM CDT FRI JUL 10 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
  EASTERN HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHEASTERN MARION COUNTY IN CENTRAL KANSAS...
  BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
  NORTHERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 345 PM CDT

* AT 311 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  STRONG THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ALONG A LINE
  EXTENDING FROM NEAR WALTON TO AUGUSTA TO WINFIELD...AND MOVING
  NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 45 MPH WILL BE POSSIBLE WITH THESE STORMS ALONG
WITH VERY HEAVY RAINFALL...WITH A QUICK ONE TO ONE AND HALF INCHES
OF RAIN POSSIBLE.

* LOCATIONS IMPACTED INCLUDE...
  NEWTON...EL DORADO...WINFIELD...ANDOVER...AUGUSTA...BEL AIRE...
  NORTH NEWTON...DOUGLASS...TOWANDA...PEABODY...BENTON...
  WHITEWATER...LEON...FLORENCE...BURDEN...POTWIN...WALTON...ELBING...
  BURNS AND ATLANTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS WILL PRODUCE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3724 9705 3765 9712 3808 9738 3832 9694
      3817 9684 3809 9684 3809 9678 3783 9661
      3732 9661
TIME...MOT...LOC 2011Z 243DEG 36KT 3807 9723 3769 9696 3729 9696

DARMOFAL
Special weather statement, Jul 10, 3:19 PM CDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
319 PM CDT FRI JUL 10 2015

KSZ053-102045-
CHASE KS-
319 PM CDT FRI JUL 10 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN CHASE COUNTY IN EAST CENTRAL KANSAS...

* UNTIL 345 PM CDT

* AT 316 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM WITH LOCALLY HEAVY RAINFALL 11 MILES
  SOUTHEAST OF COTTONWOOD FALLS...MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM ALONG WITH
VERY HEAVY RAINFALL.

* THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
  CHASE COUNTY...INCLUDING THE KANSAS TURNPIKE BETWEEN MILE MARKERS
  105 AND 116.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS WILL PRODUCE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3838 9635 3818 9636 3818 9647 3834 9648
      3838 9636
TIME...MOT...LOC 2016Z 252DEG 32KT 3827 9637

DARMOFAL
Special weather statement, Jul 10, 3:55 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
355 PM CDT FRI JUL 10 2015

KSZ053-069-070-102130-
CHASE KS-GREENWOOD KS-BUTLER KS-
355 PM CDT FRI JUL 10 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN CHASE COUNTY IN EAST CENTRAL KANSAS...
  WESTERN GREENWOOD COUNTY IN SOUTHEASTERN KANSAS...
  EASTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 430 PM CDT

* AT 352 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  STRONG THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ALONG A LINE
  EXTENDING FROM 15 MILES EAST OF BURNS TO 13 MILES WEST OF EUREKA TO
  9 MILES NORTH OF LATHAM...AND MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF DIMES...WINDS UP TO 50 MPH...AND VERY
HEAVY RAINS WILL BE POSSIBLE WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  EUREKA...MADISON...HAMILTON...ROSALIA...CASSODAY...MATFIELD
  GREEN...EUREKA CITY LAKE...THRALL...EUREKA AIRPORT AND BEAUMONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.

&&

LAT...LON 3756 9669 3808 9669 3830 9636 3817 9635
      3817 9615 3806 9612 3773 9623
TIME...MOT...LOC 2052Z 238DEG 30KT 3805 9660 3786 9654 3767 9660

ES
Local storm report, Jul 10, 4:59 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
459 PM CDT FRI JUL 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     FLOOD            3 S HILLSBORO           38.31N 97.20W
07/10/2015                   MARION             KS   LAW ENFORCEMENT

            WATER OVER INDIGO ROAD SOUTH OF TOWN.

&&

KED
Local storm report, Jul 10, 5:01 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
501 PM CDT FRI JUL 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     FLOOD            5 W MARION              38.35N 97.11W
07/10/2015                   MARION             KS   LAW ENFORCEMENT

            WATER OVER THE ROAD AT 190TH AND NIGHTHAWK.

&&

KED

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 12:43 PM CDTSpecial Weather StatementICTMarion32 min
Jul 10, 1:23 PM CDTSpecial Weather StatementICTChase37 min
Jul 10, 1:53 PM CDTAreal Flood WarningICTChase, Marion4 hr
Jul 10, 2:04 PM CDTSpecial Weather StatementICTSumner26 min
Jul 10, 2:08 PM CDTSpecial Weather StatementICTChase37 min
Jul 10, 2:11 PM CDTSevere Thunderstorm WarningICTChase34 min
Jul 10, 2:18 PM CDTSevere Thunderstorm WarningICTSedgwick, Sumner27 min
Jul 10, 2:36 PM CDTSevere Thunderstorm WarningICTChase24 min
Jul 10, 2:44 PM CDTSpecial Weather StatementICTSedgwick31 min
Jul 10, 2:59 PM CDTAreal Flood WarningICTButler, Sedgwick2 hr
Jul 10, 3:14 PM CDTSpecial Weather StatementICTButler31 min
Jul 10, 3:19 PM CDTSpecial Weather StatementICTChase26 min
Jul 10, 3:43 PM CDTAreal Flood WarningICTChase3 hr
Jul 10, 3:55 PM CDTSpecial Weather StatementICTGreenwood35 min
Jul 10, 4:36 PM CDTSevere Thunderstorm WarningICTGreenwood, Woodson24 min
Jul 10, 6:04 PM CDTSpecial Weather StatementICTRussell26 min
Jul 10, 6:25 PM CDTAreal Flood WarningICTGreenwood, Woodson5 hr

Nearby

Flash Flood Warnings in Kansas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.